# SDR SWAA2022032177694

- Difficulty date: February 25, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Carboned
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INSPAR RIB ASSY. #4 (STAB STA 120.30) STIFFENER #4 LOWER AREA CRACK NOTED. / [01] REMOVED DAMAGE OF RIB #4 AS PER B737-700 SRM 55-10-09-2R-417] INSTALLED REPAIR PARTS AT RT HORIZONTAL STAB INSPAR RIB #4 REF B737-700 SRM 55-10-09-2R-5 FIG 203 TABLE 201.;[18] VERIFIED STEP #16;[19] (RII) VERIFIED STEP #18; REPAIRED PARTS INSTALLED.;[20] APPLIED FILLET SEAL TO REPAIR PARTS IAW AMM 51-31-00-390-804.;[21] (FINAL) REMOVED DAMAGE OF RIB #4 AS PER B737-700 SRM 55-10-09-2R-4. REMOVED THE DAMAGE FROM THE LOWER CHORD OF THE RIB AS PER REF B737-700 SRM 55-10-09-2R-5. FABRICATED ANGLE [2] MATERIAL USED BAC1490 7075-T6 CLAD 0.063 IN. (6.5 X 2.4) AND SHIM[4] MATERIAL USED 7075-T6 CLAD 0.016 (3.1 X 1.0) AND FILLER [3] MATERIAL USED 7075-T6 CLAD 0.063 IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5. LOCATED AND DRILLED REPAIR PARTS AT RIGHT HORIZONTAL STABILIZER INSPAR RIB ASSY #4 STIFFENER #4 IAW SRM 55-10-09-2R-5 REPAIR 5. INSTALLED REPAIR PARTS AT RT HORIZONTAL STAB INSPAR RIB #4 REF B737-700 SRM 55-10-09-2R-5 FIG 203 TABLE 201.;[22] VERIFIED STEP 20.;[23] FINAL INSPECTION; DAMAGE REMOVAL AND INSTALLED NEW FABRICATED PARTS AND REPAIR DAMAGE AREAS.;[24] CORRECTION ON STEP #19.  (RII) VERIFIED STEP #17; REPAIR PARTS INSTALLED.
